Discussion in 'Suicidal Thoughts and Feelings' started by andyc68, Dec 5, 2007.

Thread Status:
Not open for further replies.
  1. andyc68

    andyc68 Guest

    i have started taking my a/d's now after having them for 3 months, didn't want to take them b4 as i ws scared of what they will do but having been down for a long time i decided to take control of this.

    seems my mood swings were very unpredictable and i could be emotional leading to rash decisions.

    but now i feel totally unemotional about everything, i just don't care about stuff now. its like being in an almost zombie state of mind and plodding on thru the day.
    weird side effects too but not too bad.
    will see how it goes, maybe between the pills and the councelling i can get thru this.
  2. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Hey andy, you can get through this. You know that the pills take several weeks and the first couple are the hardest. And I know you aren't emotionaless (word?) But you just need to let others help you now. You don't have to be the hero today, let someone else fill that position. Just take care of yourself and allow yourself the time to let the pills and counselling work for you. You know I will always be there for you. Atleast try to lol. I wish I could send you the hope that I have right now. Willing to share it if you're interested. Please keep your head above the waves, and keep strong for yourself.
Thread Status:
Not open for further replies.